Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Amitryptiline...has anyone taken it for depression?

I just started taking it less than a week ago and I have suffered extreme exhaustion/fatigue, dizzyness, dry mouth and some numbness in my arms and legs. Have you suffered any of these symptoms? How long do they last? Will it ever go away?

 
MChildressDem

Asked by MChildressDem at 10:38 PM on Jan. 24, 2011 in Health

Level 20 (9,966 Credits)
This question is closed.
Answers (4)
  • I was put on a very small dose b/c I had insomnia. It did help me sleep. It is a very "old school" antidepressant ... we others not working for you? In any case, your body should acclimate to it in 1-2 weeks. Talk to your doctor or pharmacist if the side effects are too much, or even to reassure yourself.
    JZ10FPM

    Answer by JZ10FPM at 7:51 AM on Jan. 25, 2011

  • I take it for sleep and migraines. What is your dose? It's a med that should be taken in evening. If I have to take a pill then I take it around dinner time. Yes it knocks you on your butt, but as with most meds, those symptoms usually disappear in time
    Zakysmommy

    Answer by Zakysmommy at 10:42 PM on Jan. 24, 2011

  • Personally, I would cut that dose in HALF. Get a pill cutter. I have 75mg tablets and I cut those in 1/4.
    Zakysmommy

    Answer by Zakysmommy at 10:49 PM on Jan. 24, 2011

  • I am on 100mg and do take it at night, but I still can't function during the day. I just got switched from Prozac (generic) to this. I have a followup on Thursday, if I make it that far
    MChildressDem

    Comment by MChildressDem (original poster) at 10:44 PM on Jan. 24, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN